# SDR FDEA201909132235

- Difficulty date: September 13, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 106,002 hours, 21,862 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING SUSPECT CRACK AT STATION 595. CRACK AREA AT NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING STATION 595 TRIMMED OUT AS PER SRM 53-10-14-2R REPAIR 2 FIGURE 202, REPAIR DOUBLER, REPAIR STRAP, REPAIR FILLER FABRICATED AND INSTALLED AS PER SRM 53-10-14-2R REPAIR 2 FIGURE 202. INITIAL INSPECTION REQUIRED AT 1500 FLIGHT CYCLE AND REPETITIVE INSPECTION REQUIRED AT EVERY 1500 FLIGHT CYCLE BY HIGH FREQUENCY EDDY CURRENT OR LIQUID PENETRANT INSPECTION AS PER SRM 53-10-14-2R TABLE 201 FIGURE 202 / REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
